MathSciNet Relay Station
MathSciNet bibliographic data
MR2276660 (2008e:41011) 41A17 (26D05 41A15)
Eremenko, Alexandre A Markov-type inequality for arbitrary plane continua. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1505–1510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement